On the stability of Hamiltonian systems in case of zero frequency
Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1509-1510
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_8_a21,
author = {A. G. Sokolskii},
title = {On the stability of {Hamiltonian} systems in case of zero frequency},
journal = {Differencialʹnye uravneni\^a},
pages = {1509--1510},
year = {1981},
volume = {17},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_8_a21/}
}
A. G. Sokolskii. On the stability of Hamiltonian systems in case of zero frequency. Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1509-1510. http://geodesic.mathdoc.fr/item/DE_1981_17_8_a21/